# SDR IPXA2021011864558

- Difficulty date: January 16, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 60,303 hours, 19,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA EMERGENCY LIGHTS COME ON FOR 1-2 SECONDS, THEN GO OUT.  RESET SWITCHES SEVERAL TIMES, PROBLEM CONTINUES.  R & R THE EMERGENCY LIGHT CONTROL PANEL ASSEMBLY, IAW AMM IPC: 33-51-08-01A.
